# SDR 96ZZZX5055

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2UP
- Make and model: Cessna 650
- Aircraft serial: 6500227
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 75065912
- Condition: Failed
- Location: Pac Overheat
- Part time: 1,780 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED COCKPIT PAC OVERHEAT LIGHT ON AT FL 410.  LIGHT STAYED ON AFTER LANDING.  INVESTIGATION FOUND FAULTY PAC OVERHEAT SWITCH.  REPLACEMENT SWITCH CLEARED PROBLEM.
